MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ccr3.7831

Медицинская библиотека · Clinical case reports · 2023

Black hairy tongue after alprazolam intake.

Jiang Long, Li Kun, Tan Lu, Tang Xiangdong

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

KEY CLINICAL MESSAGE: A 31-year-old female with a diagnosis of bipolar disorder developed black hairy tongue after alprazolam therapy. Her symptom resolved 10 days after the cessation of alprazolam.

ABSTRACT: Alprazolam is a widely used antidepressant and antianxiety drug. Mild to moderate side effect of alprazolam was commonly seen, including lethargy, dizziness, headache, dry mouth, nausea, fatigue, constipation, and blurred vision. In this case, we reported a patient developed black hairy tongue after alprazolam intake, and her symptom resolved after 10-day discontinuation of alprazolam. This rare adverse event should be of concern to clinicians. This is the first paper to report an alprazolam-induced BHT. This rare side effect of alprazolam should be concern of clinicians; we hope our report will promote the understand of BHT and acknowledge clinicians of this rare side effect of alprazolam.

Для цитирования: Jiang Long, Li Kun, Tan Lu, Tang Xiangdong. Black hairy tongue after alprazolam intake.. Clinical case reports. 2023. DOI: 10.1002/ccr3.7831.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.